MAUDE Adverse Event Report: LUMENIS LTD LUMENIS LTD.; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS LTD.; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003476
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fever (1858); Sepsis (2067)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an error displayed when output was attempted.After fifteen minutes, the procedure resumed and could be successfully completed with the same device.After the procedure, the patient had a fever and developed sepsis.To treat the infection, the patient had to take antibiotics, and hospitalization was extended.
 
Event or Problem Description

Brand Name
LUMENIS LTD.
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20466543
Report Number2124215-2024-62865
Device Sequence Number7472059
Product Code GEX
UDI-Device Identifier07290109145457
UDI-Public07290109145457
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003476
Device Catalogue NumberGA-2003476
Device Lot Number0000001533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date12/06/2024
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age40 YR
Patient SexFemale